English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Symplectic 4-manifolds with fixed point free circle actions

MPS-Authors
/persons/resource/persons234996

Bowden,  Jonathan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Bowden_symplectic 4_oa_2014.pdf
(Any fulltext), 105KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bowden, J. (2014). Symplectic 4-manifolds with fixed point free circle actions. Proceedings of the American Mathematical Society, 142(9), 3299-3303. doi:10.1090/S0002-9939-2014-12032-6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1682-0
Abstract
There is no abstract available